Ask an expert
Question

29 Jul 2005

ITCHY SKIN
CD

Thanks for the prompt answer.

I am still taking Renitec for my bp and Natrilix. My GP added 5mg Renitec to my 10mg on 02/07 because the bottom part seemed too high I went back after 10 days after taking the extra 5mg and it had come down from 130/90 to 130/80. I haven't had it checked since because my gp has been away for 2 weeks and is only back Mon. So I now take 15mg Renitec and Natrilix in the morning. The only other medication I am taking at the moment is my Lipitor 30mg at night and Melodene (also at night). Could my extra bp medication be a possible reason for my problem? I can't say for sure if the itchiness has been since then or before then, but it's not going away. It's still been bothering me since I posted my last question. I am going for my bp check and blood test on 06/08 and might ask my gp then about it.

Thanks again for your help.

Answer 447 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Anxious, I doubt that it is due to extra 5mg Renitec®. Have you tried taking an antihistamine like Pheregan® at night? It is available OTC and if it works, you know that it is some sort of allergy. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9265 votes
No
66% - 17843 votes
Vote